# SDR 05FDEA00356

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 69,761 hours, 28,142 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 9690M05G02
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7830-55453 TITLE EXHAUST THRUST REVERSER - REWORK OF GOUGE ON T/R SUPPORT FITTING.  COMPLIED WITH EA 8-7830-55453.
